Author Topic: lamotrigine  (Read 2019 times)

0 Members and 2 Guests are viewing this topic.

Offline Faded~Lady

  • 18+
  • Usually here
  • ***
  • Posts: 8049
lamotrigine
« on: May 11, 2012, 07:31:21 PM »
This is what I start taking tonight on top of pregabalin and zolpidem.  Anyone on it? Any side effects?
Only those who dare, truly live.
- Ruth P. Freedman

Offline TinaB

  • 18+
  • Bronze Member
  • ***
  • Posts: 28
Re: lamotrigine
« Reply #1 on: May 12, 2012, 01:55:52 AM »
you need to build uo dosage slowly as it can cause a nasty rash, but i would think your dr has told you that. I take 200mg and cant think I have had any side effects. hope it helps x

Offline Patient Pianist

  • 18+
  • Always here
  • ***
  • Posts: 10408
Re: lamotrigine
« Reply #2 on: May 12, 2012, 01:59:52 AM »
no i dont have side effects on those meds now, but i do also take meds to combat the side effects that i did have, but it was a combination of those meds and others .... so right now i take the three you mentioned and dont have problems...

...but yes think it has to be increased slowly, think every two weeks or something, i cant remember.

Offline Faded~Lady

  • 18+
  • Usually here
  • ***
  • Posts: 8049
Re: lamotrigine
« Reply #3 on: May 12, 2012, 09:18:02 AM »
I'm starting on 25 then going up to 50 in 2 weeks then don't have meds review until 6 weeks from now
Only those who dare, truly live.
- Ruth P. Freedman

Offline greenday

  • Newbie
  • Usually here
  • *
  • Posts: 873
Re: lamotrigine
« Reply #4 on: May 12, 2012, 05:05:52 PM »
thats good im still talking the sleep meds and i hate it

Offline Faded~Lady

  • 18+
  • Usually here
  • ***
  • Posts: 8049
Re: lamotrigine
« Reply #5 on: May 12, 2012, 08:17:27 PM »
Started them last night and kept waking up hope this isn't a permanent thing
Only those who dare, truly live.
- Ruth P. Freedman

Offline Tania

  • 18+
  • Usually here
  • ***
  • Posts: 8823
  • Strength and Hope
Re: lamotrigine
« Reply #6 on: May 22, 2012, 01:10:46 PM »
One of the benefits of this med is that it is from the anti-epileptic family as opposed to anti psychotics/depressants to it has next to no side effects when given for mood stabilising. I have taken it for some years now with no problems. If you get the rash you must seek urgent medical attention, but it is very rare. They give you it in gradual doses to start off with so that you can tell early on if you are not suited.

x
Put your arms around my soul and take me dancing.......

Offline Faded~Lady

  • 18+
  • Usually here
  • ***
  • Posts: 8049
Re: lamotrigine
« Reply #7 on: May 22, 2012, 02:45:53 PM »
Its not having any effect on me at all yet but I am on the lowest dose atm x
Only those who dare, truly live.
- Ruth P. Freedman

Offline LittleSquirrel

  • 18+
  • First posts
  • ***
  • Posts: 17
  • Don't compromise yourself, it's all you've got.
Re: lamotrigine
« Reply #8 on: June 03, 2012, 09:38:07 PM »
Did nothing for me except give me a serious allergic reaction in rash form, making me really ill. Needless to say I am not a fan, however, I hope it works out for you. Any odd itching and I would suggest contacting a medical professional ASAP.
"The problem with always being a conformist is that when you try to change the system from within, it's not you who changes the system; it's the system that will eventually change you."

Offline Faded~Lady

  • 18+
  • Usually here
  • ***
  • Posts: 8049
Re: lamotrigine
« Reply #9 on: June 09, 2012, 01:05:36 AM »
Moodwise its not touching me at all.  Still having to use diazepam.  Feel a bit itchy now and then but no rash.  Seeing my gp in the week
Only those who dare, truly live.
- Ruth P. Freedman